Just a random question but what would happen if my body had alot of Acetylcholine, alot more then usual? Like would i be more alert, or quicker? or what would happen?
nothing is wrong with my system i was reading up on drugs that my friends take such as GHB and others, and ghb realises or creates Acetylcholine, and idk how much it makes but i read from a reliable source that it makes more then the usual amount of Acetylcholine. So i was just wondering what would happen. But my question has prutty much been answeared if anyone wants to elaborate on it feel free, or ill just chose the best answear tomorrow.
- ♥ lani sLv 71 decade agoBest Answer
Not unless something is wrong in your system,the acetylcholine release is well regulated so you won't have a lot of it in normal situations. Anyway, supposing you had a lot of it, there will be hyperresponsiveness in your vital functions and there will be excessive smooth muscle contractions.
- 1 decade ago
The chemical compound acetylcholine, often abbreviated as ACh, was the first neurotransmitter to be identified. It is a chemical transmitter in both the peripheral nervous system (PNS) and central nervous system (CNS) in many organisms including humans. Acetylcholine is the neurotransmitter in all autonomic ganglia. In layman's terms, it is a chemical that allows neurons to communicate with each other within humans and other organisms.
Normally, the enzyme acetylcholinesterase converts acetylcholine into the inactive metabolites choline and acetate. This enzyme is abundant in the synaptic cleft, and its role in rapidly clearing free acetylcholine from the synapse is essential for proper muscle function. The devastating effects of organophosphate-containing nerve agents (e.g. Sarin gas) are due to their irreversible inactivation of this enzyme. The resulting accumulation of acetylcholine causes continuous stimulation of the muscles, glands and central nervous system; victims commonly die of suffocation as they cannot contract their diaphragm.
- TJTBLv 71 decade ago
You'll have seizures if you overdose on Acetylcholine. It's not a good idea at all.